On the nature of undular oscillations of fish bodies
Doklady Akademii Nauk, Tome 278 (1984) no. 3, pp. 571-574
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_3_a14,
author = {E. D. Sorokodum},
title = {On the nature of undular oscillations of fish bodies},
journal = {Doklady Akademii Nauk},
pages = {571--574},
year = {1984},
volume = {278},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_3_a14/}
}
E. D. Sorokodum. On the nature of undular oscillations of fish bodies. Doklady Akademii Nauk, Tome 278 (1984) no. 3, pp. 571-574. http://geodesic.mathdoc.fr/item/DAN_1984_278_3_a14/